# SDR V0XR201002150003

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 25,256 hours, 23,869 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521715014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CROSSBEAM AT FRM 16 BETWEEN Y.0.0 AND RY 479 IS CORRODED BEYOND LIMITS ON THE TOP EDGE OF THE ANGLE. R & R BEAM.
